# SDR CALA2015052600445

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 47,120 hours, 15,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SEAT TRACK IS CORRODED BETWEEN STATIONS 500C + 500D, SEAT ROWS 7 & 8 ABC, LBL 24.  BLENDED & EVALUATED CORROSION ON INBD SEAT TRACK.  DETERMINED OUT OF LIMITS IAW SRM 53-00-52.  MATL ID BAC 1510-1304 + BAC 1520-27897178-T6511.  FABRICATED SEAT TRACK SECTION & 2 EA SPLICES IAW SRM 53-00-5 2.  LOCATED, DRILLED & INSTALLED IAW SRM SDR.
